# SDR JJBA2011112300001

- Difficulty date: November 23, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 29,065 hours, 40,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED THAT THE 1 AND 3 WHITE OVERHEAD EMERGENCY LIGHTS ARE NOT WORKING. MX R & R PS4 BATTERY , OPS CHECKED SATISFACTORY.
